MAUDE Adverse Event Report: CARDINAL HEALTH SANTA CLARA MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CARDINAL HEALTH SANTA CLARA MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5060
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, button #1 of three 5f mynx control vascular closure devices jammed and could not be pushed down at all or all the way down, and the sealant was never deployed extravascular to the tissue tract.There was no reported patient injury.The balloon worked and created temporary hemostasis, and the tension indicator aligned with the markers on the handle halves before attempting to deploy.There was not any kinks in the sheath or device after removal.The sealant sleeves were noted to be part open after removal.A new mynx device from a different box was used to close the groin.It was reported that three failures occurred out of one box with the same lot number.The device storage temperature did not exceed 25 °c.The device was stored and prepped according to instructions for use (ifu).The user is trained to the device and the device was used in the femoral artery.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, button #1 of a 5f mynx control vascular closure devices jammed and could not be pushed down at all or all the way down, and the sealant was never deployed extravascular to the tissue tract.There was no reported patient injury.The balloon worked and created temporary hemostasis, and the tension indicator aligned with the markers on the handle halves before attempting to deploy.There weren¿t any kinks in the sheath or device after removal.The sealant sleeves were noted to be part open after removal.A new mynx device from a different box was used to close the groin.It was reported that three failures occurred out of one box with the same lot number.The device storage temperature did not exceed 25 °c.The device was stored and prepped according to instructions for use (ifu).The user is trained to the device, and the device was used in the femoral artery.The device was not returned for evaluation.The product history record (phr) review of lot f2601504 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported event of ¿button #1-frozen/locked¿ could not be observed as the device was not returned for analysis.The exact cause of the issue experienced could not be determined.Based on the information available for review, it is not possible to determine what factors may have contributed to frozen/locked button 1 experienced.However, procedural/handling factors (even though it was reported that the tension indicator was aligned prior to attempting button 1 depression) are possible.Although not intended as a mitigation of risk, the information for safety within the instructions for use (ifu) is provided in the product¿s labeling with the intent to make the user aware of the risks.According to the mynx control ifu, ¿grasp the device handle and align the device with the tissue tract.Pull gently to retract the device until the black line in the tension indicator window aligns with the markers on the side, indicating the balloon is abutting the arteriotomy with the correct amount of tension.While maintaining tension press button #1 until it is fully aligned with the handle, and the clock symbol is visible in the tension indicator window.¿ neither the phr review, nor the information available for review suggests that the reported issue could be related to the design or manufacturing process of the unit.Therefore, no corrective/preventative actions will be taken at this time.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CARDINAL HEALTH SANTA CLARA
5452 betsy ross drive
santa clara, california 95054
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
7863138372
MDR Report Key24786559
Report Number3004939290-2026-00377
Device Sequence Number10037182
Product Code MGB
UDI-Device Identifier20862028000424
UDI-Public(01)20862028000424(17)280115(10)F2601504
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5060
Device Lot NumberF2601504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/12/2026
Initial Report FDA Received Date04/04/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown